Eosinophilic response to falciparum malaria infections.

Shanks G.D. and Wilairatanaporn C. (1992) Eosinophilic response to falciparum malaria infections.. The Southeast Asian journal of tropical medicine and public health, 23 4: 795-797.

Author Shanks G.D.
Wilairatanaporn C.
Title Eosinophilic response to falciparum malaria infections.
Journal name The Southeast Asian journal of tropical medicine and public health   Check publisher's open access policy
ISSN 0125-1562
Publication date 1992
Sub-type Article (original research)
Open Access Status
Volume 23
Issue 4
Start page 795
End page 797
Total pages 3
Subject 2700 Medicine
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 05 May 2014, 13:04:05 EST by Ms Kate Rowe on behalf of Scholarly Communication and Digitisation Service